# SDR DALA2020031201815

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 10,837 hours, 4,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3872 GIRT BAR FOR DOOR #1R DOES NOT STAY IN PLACE . CORRECTIVE ACTION: PERFORMED DETAIL INSP ON 1R GIRT BAR. NO TROUBLE FOUND. OK FOR SVC. B737 AMM 25-66 (6498028).
